Explicit solutions of the 2 + 1-dimensional modified Toda lattice through straightening out of the relativistic toda flows

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

15 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)3063-3069
Journal / PublicationJournal of the Physical Society of Japan
Volume72
Issue number12
Publication statusPublished - Dec 2003

Abstract

The 2 + 1-dimensional modified Toda lattice is decomposed into solvable ordinary differential equations with the help of the 1 + 1-dimensional relativistic Toda lattices. Based on the decomposition and the theory of algebraic curve, the straightening out of various flows, including the continuous flow and discrete flow, is exactly given through the introduced Abel-Jacobi coordinates. The explicit theta function solutions for the 2 + 1-dimensional modified Toda lattice are obtained explicitly. © 2003 The Physical Society of Japan.

Research Area(s)

  • 2 + 1 Modified Toda lattice, Explicit solutions, The relativistic Toda lattice